# SDR AALA202303206032

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 64,339 hours, 37,659 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: 17822
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 21,399 hours, 13,273 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS SIDE SLIDING WINDOW DELAMINATED AT THE TOP. REPLACED SLIDING WINDOW PER AMM 56-12-11.
